# SDR DALA2015061104007

- Difficulty date: June 10, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SURGE TANK UPPER STRINGER 10 IS CRACKED, BETWEEN WS 743.5 AND 775.5 INSIDE ACCESS 543CB.  R & R ON CARD 5732-01010-0430.
